# SDR AALA20040635

- Difficulty date: June 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 756603E
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED.  REPLACED RIGHT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
